MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION NIHON KOHDEN LIFE SCOPE G7 BEDSIDE MONITORING SYSTEM

NIHON KOHDEN CORPORATION NIHON KOHDEN LIFE SCOPE G7 BEDSIDE MONITORING SYSTEM
Model Number CU-172R
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the a-line value spiked, they were unable to clear it, and the values would not read correctly following the spike.It is unclear how it was incorrect or how it was determined to be incorrect.The nurse removed and reinserted the bp cable and the issue resolved.The customer was unable to duplicate the issue with a simulator, and they have had no issues since.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.Additional device information: the following field(s) contains no information (ni), as attempts to obtain information were made, but not provided.D10 concomitant medical device attempt #1 02/24/2025 emailed customer via microsoft outlook for all items under the no information section.No reply was received.Attempt #2 02/26/2025 emailed customer via microsoft outlook for all items under the no information section.No reply was received.Attempt #3 03/02/2026 emailed customer via microsoft outlook for all items under the no information section.No reply was received.
 
Event or Problem Description
The biomedical engineer (bme) reported that the a-line value spiked, they were unable to clear it, and the values would not read correctly following the spike.It is unclear how it was incorrect or how it was determined to be incorrect.The nurse removed and reinserted the bp cable and the issue resolved.The customer was unable to duplicate the issue with a simulator, and they have had no issues since.No patient harm was reported.
 
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the a-line value spiked, they were unable to clear it, and the values would not read correctly following the spike.It is unclear how it was incorrect or how it was determined to be incorrect.The nurse removed and reinserted the bp cable and the issue resolved.The customer was unable to duplicate the issue with a simulator, and they have had no issues since.No patient harm was reported.Investigation summary: we were unable to confirm the reported issue.It is unclear if the values were incorrect and/or how it was determined that the values were incorrect.Reportedly the bp (blood pressure) cable was removed and reinserted to resolve the issue.The issue was not duplicated with the issue with a simulator, and no issues related to this issue have been reported since.Nkc (nihon kohden corporate) also investigated the issue further and the results are noted below.Nkc log review results: nkc focused the review on the bedside monitor logs around the reported occurrence times of (b)(6) 2026, from approximately 18:35 to 18:45, and around 19:36.As a result of the review, no device errors or abnormal behavior were identified in the bedside monitor logs.Therefore, it is considered that the bedside monitor itself was operating normally during the reported period.·around 18:35 - 18:45 the log data shows that art high limit alarms occurred, along with intermittent occurrences of the following technical alarms: art out_of_range art zero_out_of_range the value recorded for the art high limit alarm was "300." additionally, art out_of_range continued to occur intermittently until around 19:00.· the following events were also recorded in the logs: 19:00 - art connector_off occurred 19:05 - art connector_off ended based on this information, it is believed that the art connector was disconnected and reconnected for the first time at this timing.However, the logs indicate that even after the connector reconnection, the following conditions continued: art out_of_range art zero_unstable as a result, the logs show that the art connector was repeatedly disconnected and reconnected (art connector_off events) as part of the troubleshooting process.· during this period, the art high limit alarm value "300" was also recorded multiple times.2) around 19:36 according to the log data, art out_of_range occurred during the following period: 19:33:34 - 19:36:25 during this time, the art high limit alarm value recorded was "300." discussion based on the log analysis, the bedside monitor appears to have been operating normally.· according to the device specifications, the maximum displayable value is limited to 300.If the measured value exceeds this limit, the monitor displays a fixed value of 300, and the out_of_range technical message is generated.· in addition, the following observations were made: zero_out_of_range technical alarms were recorded spike-like noise was observed in the art waveform no abnormal logs were detected on the monitor side conclusion: based on these findings, it is considered that the cause most likely originated from the patient-side measurement system connected through the input unit (e.G., the transducer system) rather than the monitor itself.· reference (user manual description) out_of_range measured value is outside the measurable range transducer malfunction zero_out_of_range transducer abnormality monitor malfunction zero_unstable not open to atmosphere during zero calibration pressure unstable during zero calibration.· since the bedside monitor is considered to have been operating normally, no specific corrective or preventive action has been identified.However, based on the content of the technical alarms that occurred, it is considered highly likely that the cause originated downstream of the input unit (i.E., on the patient side or within the transducer system).Resolution notes: the customer was provided with education on the matter, and we requested additional information to investigate the matter further.Despite our follow-up attempts (noted in the section above), the customer did not provide any further details.Since education was last provided no further issues related to this incident have been reported to date.Additional device information: the following field(s) contains no information (ni), as attempts to obtain information were made, but not provided.D10 concomitant medical device attempt #1 (b)(6) 2025 emailed customer via microsoft outlook for all items under the no information section.No reply was received.Attempt #2 (b)(6) 2025 emailed customer via microsoft outlook for all items under the no information section.No reply was received.Attempt #3 (b)(6) 2026 emailed customer via microsoft outlook for all items under the no information section.No reply was received.Additional information: b4 date of this report.G3 date received by manufacturer.G6 type of report.H2 if follow-up, what type? h6 event problem and evaluation codes.H11 additional manufacturer narrative.
 
Event or Problem Description

Brand Name
NIHON KOHDEN LIFE SCOPE G7 BEDSIDE MONITORING SYSTEM
Common Device Name
BEDSIDE MONITOR
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key24565396
Report Number8030229-2026-06299
Device Sequence Number12858238
Product Code MHX
UDI-Device Identifier04931921004517
UDI-Public(01)04931921004517
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K203435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCU-172R
Device Catalogue NumberCU-172R
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2026
Supplement Date Received by Manufacturer04/14/2026
Initial Report FDA Received Date03/10/2026
Supplement Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/27/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NI.; NI.
Patient SexUnknown